# SDR ZZDA2009019

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 98463
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY AND CHARGER FOR BUSINESS CLASS.
